# SDR SWIA200311815

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 3,350 hours, 2,631 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5034
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,366 hours, 2,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE.  REPLACED RIGHT SPOILERON OUTBOARD PCU IAW CRJ MAMM 27-62-01.  OPS AND LEAK CHECKS OK.
